# SDR USAA2014102700006

- Difficulty date: October 25, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 54,604 hours, 20,263 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 3C EXIT TRACK LIGHT COVER MISSING.  REINSTALL LENS IAW TROUBLE SHOOTING MANUAL 24-00-00-810-818-A.
